# SDR AU961148

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 24120521
- Condition: Cracked
- Location: Main Frame Sys
- Component: Cessna, BULKHEAD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMPENAGE TO FUSELAGE ATTACHMENT BULKHEAD CRACKED - SEE ALSO MDR  95/0816 AND MDR 96/1142 FOR SIMILAR DEFECTS
